# SDR SWAA041141

- Difficulty date: April 22, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 32,742 hours, 28,261 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD WEB AT BS 178, LBL 14, CRACKED.  REPAIRED WEB PER SRM.
